# SDR 98FDEA00248

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 750
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C BAY CORROSION ABOVE DELTA BEAM BS 750, RBL 6, AROUND ACCESS PLATE 3210.  REMOVED CORROSION, TREATED, INSTALLED DOUBLER OVER AREA PER SRM 51-40-2.
